# SDR ABXA9900524

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 5913184501
- Condition: Cracked
- Location: Serv Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SERVICE DOOR PAN CRACKED.  REPAIRED IAW DC9 SRM 52-03-00 AND 51-30-1.
